MathSciNet Relay Station
MathSciNet bibliographic data
MR779159 (86g:03054) 03C35 (03C45)
Cherlin, G.; Harrington, L.; Lachlan, A. H. $\aleph\sb 0$-categorical, $\aleph\sb 0$-stable structures. Ann. Pure Appl. Logic 28 (1985), no. 2, 103–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement